# SDR CALA2019111601981

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB 2 - #4 STIFFENER IS CRACKED AT LOWER END.  PERFORMED PERMANENT REPAIR L/H HORIZONTAL STAB RIB STA 92.70, #1 STIFFENER IAW B737-800 SRM 55-10-09.REINSTALLED RIB AFTER REPAIR WAS ACCOMPLISHED REF. USED SRM 51-40-02.
